# SDR YENA2025092300963

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 5,760 hours, 868 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7400 · Ignition System
- Part: Exciter
- Part number: 5331352
- Part serial: 3CAAN02571
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 5,829 hours, 878 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) "ENG 2 IGN B FAULT ( IGNITION SYSTEMS B) SYSTEM B ); (RESOLVED ON W/O: 1443473 TASKCARD: NR-00003) REMOVED AND REPLACED ENG 2 IGNITER B& R/R IGNITER B CABLE IAW AMM 74-21-61 OPS CHK GOOD MX-4 UPDATED, PLACARD REMOVED.
